# SDR SWAA116829

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 20,186 hours, 11,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
